# SDR AALA202512057411

- Difficulty date: November 16, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 33,031 hours, 3,924 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON KEEL BEAM LATERAL WEB ON BOTTOM SURFACE AROUND FASTENERS AND CENTER DRAIN HOLE AT BS 868 LBL-4 TO RBL-4. RG-001. PERFORMED PERMANENT REPAIR ON KEEL BEAM LATERAL WEB BOTTOM SURFACE AROUND FASTENERS AND CENTER DRAIN HOLE. PER AA EA370040.
